# SDR 95ZZZX7055

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N333PJ
- Make and model: Bell 206B
- Aircraft serial: 2785
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 206010793101
- Condition: Cracked
- Location: T/R
- Part time: 1,445 hours
- Component: 206011720017
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON OUTBOARD PITCH CHANGE LINK NEXT TO BEARING.  SUBMITTER STATED PART WAS NEW FROM BELL, PROBLEM MAY BE FROM OVERSTAKING OF BEARING AT ASSEMBLY.
